# SDR EE4Y1012013

- Difficulty date: January 4, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT ACCESSORY COMPARTMENT AT CANT STA 1485 RT SIDE STAIR ACTUATOR SUPPORT FRAME WITH CRACK.  THE DAMAGED PART WAS REPAIRED AS PER MD-80 SRM 53-03 FIGURE 43 VIEW C.
